# SDR KO0R201407220001

- Difficulty date: July 22, 2014
- Submitted: July 22, 2014
- Operation: General aviation
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 70,396 hours, 14,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2160
- Part time: 70,396 hours, 14,017 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL IS CORRODED AT BS 2160 AT LONGERON 33L.
